Courbes generales de p...

Patrick Le Barz

Mathematica Scandinavica (1979)

  • Volume: 44, page 243-277
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Le Barz, Patrick. "Courbes generales de p...." Mathematica Scandinavica 44 (1979): 243-277. <>.

author = {Le Barz, Patrick},
journal = {Mathematica Scandinavica},
keywords = {Grassmannian; flag variety; general space curve; rational curve; complete intersection},
language = {fre},
pages = {243-277},
title = {Courbes generales de p...},
url = {},
volume = {44},
year = {1979},

AU - Le Barz, Patrick
TI - Courbes generales de p...
JO - Mathematica Scandinavica
PY - 1979
VL - 44
SP - 243
EP - 277
LA - fre
KW - Grassmannian; flag variety; general space curve; rational curve; complete intersection
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.